# SDR 99ZZZX2897

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066031231500
- Condition: Malfunctioned
- Location: Cockpit Hsi
- Part time: 314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DARK SPOTS ON UPPER TWO CORNERS OF SCREEN.  REF:  MCN NR 45.  REMOVED AND REPLACED.
